MathSciNet Relay Station
MathSciNet bibliographic data
MR607578 (82e:35035) 35J55
Nazarov, S. A. Elliptic boundary value problems with periodic coefficients in a cylinder. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981), no. 1, 101–112, 239.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement